Please be patient! It may take up to ONE minute to load all the Engines.
Problems? Please contact our support.
H2 Receptor antagonists
Alternative namesH2 receptor antagonist poisoning is an overdose of an H2 receptor antagonist. H2 receptor antagonists are medications available by prescription and over-the-counter for reducing stomach acid.
Home TreatmentDO NOT induce vomiting. Call Poison Control or your local emergency number if an overdose of an H2 receptor antagonist has occured.
Before Calling EmergencyDetermine the following information:
Poison Control, or a local emergency numberCall Poison Control or your local emergency number -- they will instruct you if it is necessary to take the patient to the hospital. See Poison Control centers for telephone numbers and addresses. Take the container with you to the emergency room.
What to expect at the emergency roomSome or all of the following procedures may be performed:
Expectations (prognosis)Serious complications are rare.
Update Date: 2/9/2004Cherlin Johnson, M.D., Department of Emergency Medicine, University of Southern California, Los Angeles, CA. Review provided by VeriMed Healthcare Network.
Last updated: Tue, 06 Jan 2009 00:20:03 GMT